Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had brain tumor operation and on eptoin. Facing double vision, burning sensation in foot. Side effects of surgery ?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
Hi Dr,

I am XXXXXXX ,I had a brain tumor(cyst) operation last 4 yrs back. I am attaching an MRI brain report which may be useful to you. I am on eptoin tablets since then.

Now since the surgery I am facing few side effects like Double vision in the left eye , burning in the foot.Vision has improved gradually, but burning sensation remains

Please could you suggest me any solution for it
Posted Sun, 29 Apr 2012 in Brain and Spine
Answered by Dr. Shiva Kumar R 46 hours later
Hello and Thanks for the query.

Regarding double vision it can be due to either side effect of Eptoin or abnormal eye movements due to the problem in the cerebellum because of the tumor which controls the eye movements. Usually if it is a side effect of the drug you will have drowsiness and double vision within 1-2 hours of taking the medicine. I feel probably it is due to the tumor which was on the cerebellum which controls the eye movements.

Regarding the burning sensation in the feet could be due to Neuropathy. However it is not related to Eptoin or your tumor. It needs evaluation to find out the reasons.

So I suggest to XXXXXXX a neurologist to look for signs of neuropathy. You can also sort the problem of double vision by good neurological examination. However you symnptoms are not life threatening. Your MRI shows decrease in the size of the lesion.

Thanks again for the query. I hope you found my response to be helpful and informative.

If you have any additional concerns, I would be happy to address them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor